TITLE

Risks of Drug Interactions With St. John's Wort

AUTHOR(S)
Ingram, Kenneth D.; Dragosavac, Gordana B.; Benner, Kent G.; Flora, Kenneth D.
PUB. DATE
November 2000
SOURCE
American Journal of Gastroenterology;Nov2000, Vol. 95 Issue 11, p3323
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
Presents a letter to the editor about a public health advisory on the risk of drug interactions between St. John's Wort and indinavir released by the U.S. Food and Drug Administration.
ACCESSION #
17628904

 

Related Articles

  • The Grapefruit-Drug Interaction Debate: Role of Statin. Stump, Amy; Wensel, Terri; Blum, Alan // American Family Physician;7/15/2007, Vol. 76 Issue 2, p192 

    A response by Amy Stump, Terri Wensel and Alan Blum to a letter to the editor about their article "Grapefruit Drug Interactions and Alternative Therapies," in the 2006 issue is presented.

  • The Grapefruit-Drug Interaction Debate: Role of Statin. Reamy, Brian V.; Stephens, Mark B. // American Family Physician;7/15/2007, Vol. 76 Issue 2, p190 

    A letter to the editor is presented in response to the article "Management of Grapefruit-Drug Interactions," by A. L. Stump, T. Mayo and A. Blum in a 2006 issue.

  • DRUG INTERACTIONS PROGRAM. Rizack, Martin A. // Journal of Family Practice;Jan1997, Vol. 44 Issue 1, p18 

    A letter to the editor is presented in response to the article "The Medical Letter Drug Interactions Program for Windows," by Gary N. Fox in a 1996 issue.

  • Tegaserod-Related Possible Drug Interactions. Tasci, Ilker // American Journal of Gastroenterology;Jun2007, Vol. 102 Issue 6, p1327 

    A letter to the editor is presented in response to the article "Safety, tolerability, and efficacy of tegaserod over 13 months in patients with chronic constipation," by Stefan A. Mueller-Lissner, Julia Zack, Peter C. Rueegg and Cornelia Dunger-Baldauf in the 2006 issue.

  • Comments to the letter to the editors by Naunton. Glintborg, Bente; Ejdrup Andersen, Stig; Dalhoff, Kim // European Journal of Clinical Pharmacology;Apr2007, Vol. 63 Issue 4, p417 

    A response by Bente Glintborg, Stig Ejdrup Andersen and Kim Dalhoff to a letter to the editor about their article concerning drug-drug interactions is presented.

  • Warfarin-flucloxacillin interaction presenting as cardioembolic ischemic stroke. Merwick, Áine; Hannon, Niamh; Kelly, Peter; O’Rourke, Killian // European Journal of Clinical Pharmacology;Jun2010, Vol. 66 Issue 6, p643 

    A letter to the editor is presented which discusses a warfarin and flucloxacillin drug interaction which resulted in ischemic stroke.

  • Linezolid and Serotonergic Drug Interactions. Taylor, Jeremy J.; Estes, Lynn L.; Wilson, John W. // Clinical Infectious Diseases;11/15/2006, Vol. 43 Issue 10, p1371 

    A letter to the editor in response to the article "Linezolid and Serotonergic Drug Interactions: A Retrospective Survey" published in the July 15, 2006 issue is presented.

  • MORE ABOUT BRAND NAMES. Jones, David G.; Hersh, Elliot V.; Moore, Paul A. // Journal of the American Dental Association (JADA);Jul2004, Vol. 135 Issue 7, p854 

    Presents a letter to the editor in response to the article "Drug Interactions in Dentistry: The Importance of Knowing Your CYPs," by Elliot Hersh and Paul Moore published in the March 2004 issue of "Journal of American Dental Association."

  • Letter to the editor: adverse interaction of warfarin and paracetamol: evidence from a post-mortem study. Beyan, Esin; Beyan, Cengiz; Acar Vaizoğlu, Songül // European Journal of Clinical Pharmacology;Feb2010, Vol. 66 Issue 2, p217 

    A letter to the editor is presented in response to the article “Adverse interaction of warfarin and paracetamol: evidence from a post-mortem study,” by Launiainen and others in a previous issue.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics